hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.42.2.11

Quasilinear Dirichlet problem in a periodically perforated domain

L. Boukrim ; Université Moulay Ismail, F.S.T.E, BP509 Boutalamine Errachidia, Maroc
A. Hakim ; Université Cadi Ayyad, F.S.T.G, BP 549 Av. Abdelkrim Khattabi Marrakech, Maroc
T. Mekkaoui ; Université Moulay Ismail, F.S.T.E, BP509 Boutalamine Errachidia, Maroc

Puni tekst: engleski, pdf (141 KB) str. 375-388 preuzimanja: 319* citiraj
APA 6th Edition
Boukrim, L., Hakim, A. i Mekkaoui, T. (2007). Quasilinear Dirichlet problem in a periodically perforated domain. Glasnik matematički, 42 (2), 375-388. https://doi.org/10.3336/gm.42.2.11
MLA 8th Edition
Boukrim, L., et al. "Quasilinear Dirichlet problem in a periodically perforated domain." Glasnik matematički, vol. 42, br. 2, 2007, str. 375-388. https://doi.org/10.3336/gm.42.2.11. Citirano 16.10.2021.
Chicago 17th Edition
Boukrim, L., A. Hakim i T. Mekkaoui. "Quasilinear Dirichlet problem in a periodically perforated domain." Glasnik matematički 42, br. 2 (2007): 375-388. https://doi.org/10.3336/gm.42.2.11
Harvard
Boukrim, L., Hakim, A., i Mekkaoui, T. (2007). 'Quasilinear Dirichlet problem in a periodically perforated domain', Glasnik matematički, 42(2), str. 375-388. https://doi.org/10.3336/gm.42.2.11
Vancouver
Boukrim L, Hakim A, Mekkaoui T. Quasilinear Dirichlet problem in a periodically perforated domain. Glasnik matematički [Internet]. 2007 [pristupljeno 16.10.2021.];42(2):375-388. https://doi.org/10.3336/gm.42.2.11
IEEE
L. Boukrim, A. Hakim i T. Mekkaoui, "Quasilinear Dirichlet problem in a periodically perforated domain", Glasnik matematički, vol.42, br. 2, str. 375-388, 2007. [Online]. https://doi.org/10.3336/gm.42.2.11

Sažetak
Consider the following quasilinear Dirichlet problem (Pε)

-Δp uε = fε in Ωε = Ω \ Tε
uε = 0 on ∂ Ωε

where 1 < p ≤ 2, (fε) a sequence of functions in Lp'(Ω) such that fε → f in Lp'(Ω) where p' is the conjugate of p, Ω is a bounded domain in RN (N ≥ 2) and Tε the union of inclusions contained in Ω which are ε-periodically distributed. In this paper we give the limit problem and errors estimates for the problem (Pε).

Ključne riječi
Homogenization; perforated domain; quasilinear elliptic equations; correctors

Hrčak ID: 17949

URI
https://hrcak.srce.hr/17949

Posjeta: 560 *